# SDR CALA9601432

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .50 INCH CRACK IN BOTTOM OF RIB INSIDE OF RIGHT NAV LIGHT COMPARTMENT (RT WING TIP).  THE RIB WAS REMOVED . A NEW RIB WAS FABRICATED AND INSTALLED IAW SRM'S 51-10-1 AND 51-40-2.  A DOUBLER WAS ALSO INSTALLED TO REPAIR CRACKED WEB IN SAME AREA.
